# SDR CA041123012

- Difficulty date: July 7, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,977 hours
- Engine: Pwa PT6T3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: FCE53191
- Part serial: 3636
- Condition: Split
- Part time: 18,044 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LOW FUEL LIGHT COMING ON WITH 250-300 LBS INDICATED IN LT LOWER FUEL CELL. INVESTIGATION FOUND SPLIT IN FUEL CELL INTERNALLY ACROSS BAFFLE, WHICH ACTED LIKE A ONE WAY VALVE.  THIS WOULD PUMP FUEL AWAY FROM BOOST PUMP WHEN A/C IS IN UNUSUAL ATTITUDES (HOVER/LONG LINING).
